Finite and infinite Rogers-Ramanujan continued fractions in Ramanujan's lost notebook

Bruce C. Berndt, Soon Yi Kang, Jaebum Sohn

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Some entries on both finite and infinite Rogers-Ramanujan continued fractions in Ramanujan's lost notebook are examined.

Original languageEnglish
Pages (from-to)112-120
Number of pages9
JournalJournal of Number Theory
Volume148
DOIs
Publication statusPublished - 2015 Mar 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Finite and infinite Rogers-Ramanujan continued fractions in Ramanujan's lost notebook'. Together they form a unique fingerprint.

  • Cite this